Academic Journals Database
Disseminating quality controlled scientific knowledge

New wave solutions of the Yang-Mills equations with axially symmetric sources

ADD TO MY LIST
 
Author(s): Alexander S. Rabinowitch

Journal: International Journal of Advanced Mathematical Sciences
ISSN 2307-454X

Volume: 1;
Issue: 3;
Start page: 109;
Date: 2013;
Original page

ABSTRACT
A class of nontrivial axially symmetric wave solutions to the Yang-Mills equations with SU(2) symmetry is studied. It describes transversal non-Abelian waves propagated at constant phase velocities through axially symmetric sources of Yang-Mills fields along their axes. In the considered case, the Yang-Mills equations are reduced to a system of six nonlinear partial differential equations. These equations are studied for a special class of axially symmetri sources satisfying a differential equation of charge conservation. From them partial differential equations of the first order for only the Yang-Mills field strengths are derived. To investigate these equations, a special method is proposed. As a result, their exact solutions are found. Using them, exact formulas for the field strengths and potentials in the non-Abelian waves under examination are obtained.
Why do you need a reservation system?      Affiliate Program